The very first week of my free trial offer, I found my stomach was acting up when I first started taking those pills. Daily, I had the exact same problem, feel nauseous, and "Highly" bloated and gassy.(moreover, I had taken it according to the instructions also failed to lose one single pound)
I had been asked to pay for another bottle of Avesil two weeks after my trial offer expired. Now, I am not able to take them out since they make me sick. I was unaware that the company was going to demand my credit card for another bottle. After I called to off today I was told that the only credit they could concern as a company is $30 and I will be getting another bottle....that I can't use!! I am sick and outraged at their customer support. Their advertisements state that if you don't end after the 14 Day trial interval your card will likely be charged MONTHLY---not bi-weekly!!! I have now paid for a product twice that I can't use :( ... I am really confused..What should I do now?? Any Suggestions!!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.